# SDR USAA2014032400009

- Difficulty date: March 23, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 47,086 hours, 19,336 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RESET SMOKE DETECTORS ON GND IN DTW, RESET GOOD.  ABOUT A HALF HOUR FROM PHX, GOT A FIRE BELL & LAVATORY SMOKE ECAM THAT LASTED FOR 5 OR 6 SECONDS THEN CLEARED ITSELF. NO SMOKE IN ANY LAVATORY`S, DID NOT REPEAT.  PERFORMED TROUBLESHOOTING IAW 26-17-00-810-801A, NO FAULTS NOTED.  PERFORMED OPERATIONAL CHECK OF ALL LAVATORY`S IAW AMM 26-17-00-710-001-A, NO FAULTS NOTED.
